MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012350
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Death (1802); ST Segment Elevation (2059); Thrombosis (2100)
Date of Event 02/14/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2017-01774 and 2134265-2017-01776.It was reported that the patient experienced thrombosis, chest pain, st elevations and expired.The patient presented with a st elevated myocardial infarction.The target lesion was located in the (b)(6) stenosed, mildly tortuous and mild to moderately calcified right coronary artery (rca).Three synergy ii stents were implanted overlapping in the rca; a 3.00 x 38 in the proximal to mid rca, another 3.00 x 38 in the mid rca, and a 3.50 x 12 in the distal rca.The procedure was completed and heparin bivalirudin, and clopidogrel blood thinning medication was administered.The patient was in recovery for 2-3 hours when chest pain and st elevations occurred.The patient was transferred back to the cardiac cath lab for treatment.The following day all 3 stents had complete thrombosis and angiojet thrombectomy was performed, however the patient expired.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6393880
Report Number2134265-2017-01777
Device Sequence Number16271589
Product Code NIQ
UDI-Device Identifier08714729840060
UDI-Public(01)08714729840060(17)20171004(10)19813574
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2017
Device Model NumberH7493926012350
Device Catalogue Number39260-1235
Device Lot Number19813574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;